The Mathematical Institute, University of Oxford, Eprints Archive

Items where Year is 1998

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 30.

Aragón, J. L. and Varea, C. and Barrio, R. A. and Maini, P. K. (1998) Spatial patterning in modified Turing systems: Application to pigmentation patterns on marine fish. FORMA, 13 (3). pp. 213-221. ISSN 0911-6036

Belton, A. C. R. (1998) A matrix formulation of quantum stochastic calculus. PhD thesis, University of Oxford.

Benson, D. L. and Maini, P. K. and Sherratt, J. A. (1998) Unravelling the Turing bifurcation using spatially varying diffusion coefficients. Journal of Mathematical Biology, 37 (5). pp. 381-417.

Brezzi, Franco and Marini, Donatella and Suli, Endre (1998) Residual-free bubbles for advection-diffusion problems: the general error analysis. Technical Report. Unspecified. (Submitted)

Cano, B. and Stuart, A. M. and Suli, Endre and Warren, J. O. (1998) Stiff oscillatory systems, delta jumps and white noise. Technical Report. Unspecified. (Submitted)

Chapman, S. J. and Heron, D. R. (1998) The motion of superconducting vortices in thin films of varying thickness. SIAM Journal on Applied Mathematics, 58 (6). pp. 1808-1825. ISSN 1095-712X

Embree, Mark and Trefethen, Lloyd N. (1998) Green's functions for multiply connected domains via conformal mapping. Technical Report. SIAM. (Submitted)

Fitt, A. D. and Howell, P. D. (1998) The manufacture of continuous smelting electrodes from carbon paste briquettes. Journal of Engineering Mathematics, 33 . pp. 353-376.

Fowler, A. C. and Yang, Xinshe (1998) Fast and slow compaction in sedimentary basins. SIAM J. Appl. Math., 59 . pp. 365-385.

Giles, M. B. and Pierce, Niles A. (1998) Adjoint recovery of superconvergent functionals from approximate solutions of partial differential equations. Technical Report. Unspecified. (Submitted)

Gillow, K. A. (1998) Codimension-two free boundary problems. PhD thesis, University of Oxford.

Heath-Brown, D. R. (1998) The circle method and diagonal cubic forms. Philosophical Transactions of The Royal Society A: Mathematical, Physical and Engineering Sciences, 356 . pp. 673-699.

Houston, P. and Schwab, Christoph and Suli, Endre (1998) Stabilized hp-Finite Element Methods for First-Order Hyperbolic Problems. Technical Report. Unspecified. (Submitted)

Jackson, Nicholas and Suli, Endre and Howison, Sam (1998) Computation of Deterministic Volatility Surfaces. Technical Report. Unspecified. (Submitted)

Joyce, Dominic (1998) Compact manifolds with exceptional holonomy. In: Proceedings of the International Congress of Mathematicians, Berlin, 1998, volume II. Documenta Mathematica . University of Bielefeld, pp. 361-370.

Joyce, Dominic (1998) Hypercomplex Algebraic Geometry. Oxford Quarterly Journal of Mathematics, 49 . pp. 129-162.

Logg, Anders (1998) Multi-Adaptive Error Control for ODEs. Technical Report. Unspecified. (Submitted)

Monk, Peter and Suli, Endre (1998) The adaptive computation of far-field patterns by a posteriori error estimations of linear functionals. Technical Report. SIAM. (Submitted)

Myerscough, M. R. and Maini, P. K. and Painter, K. J. (1998) Pattern formation in a generalised chemotactic model. Bulletin of Mathematical Biology, 60 (1). pp. 1-26.

Ng, F. S. L. (1998) Mathematical modelling of subglacial drainage and erosion. PhD thesis, University of Oxford.

Oliver, J. M. (1998) The thinning of the liquid layer over a probe in two-phase flow. Masters thesis, University of Oxford.

Olsen, L. and Maini, P. K. and Sherratt, J. A. (1998) Spatially varying equilibria of mechanical models: Application to dermal wound contraction. Mathematical Biosciences, 147 (1). pp. 113-129.

Olsen, L. and Maini, P. K. and Sherratt, J. A. and Marchant, B. (1998) Simple modelling of extracellular alignment in dermal wound healing. I Cell ux induced alignment. Journal of Theoretical Medicine, 1 . pp. 175-192.

Olsen, L. and Maini, P. K. and Sherratt, J. A. and Marchant, B. (1998) Simple modelling of extracellular alignment in dermal wound healing. I Cell ux induced alignment. Journal of Theoretical Medicine, 1 . pp. 175-192.

Richardson, Giles and Chapman, S. J. (1998) Motion and homogenization of vortices in anisotropic Type II superconductors. SIAM Journal on Applied Mathematics, 58 (2). pp. 587-606. ISSN 1095-712X

Schonbek, Maria E. and Suli, Endre (1998) Decay of the total variation and Hardy norms of solutions to parabolic conservation laws. Technical Report. Unspecified. (Submitted)

Sekimura, T. and Maini, P. K. and Nardi, J. B. and Zhu, M. and Murray, J. D. (1998) Pattern formation in Lepidopteran wings. Comments in Theoretical Biology, 5 (2-4). pp. 69-87.

Sousa, E. and Sobey, Ian (1998) Finite Difference Approximation of a Convection Diffusion Equation Near a Boundary. Technical Report. Unspecified. (Submitted)

Trefethen, Lloyd N. (1998) Predictions for Scientific Computing Fifty Years from Now. Technical Report. Unspecified. (Submitted)

Wilson, J. (1998) Curves of genus 2 with real multiplication by a square root of 5. PhD thesis, University of Oxford.

This list was generated on Tue Oct 21 17:11:25 2014 BST.